# SDR SWI2024F01386

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FLOOR BEAM CLIP ATTACHED TO 280 CROSSBEAM AT RBL 9 (MARKED) (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND REPLACED  FLOOR BEAM CLIP ATTACHED TO 280 CROSSBEAM AT RBL 9 WITH NEW PN CC670-34144-1  REF CRJ700 SRM 51-42-21-001-001-A01 , DWG CC670-34010 REV K AND DWG BA670-31057 REV L. COMPLIED WITH SKY CARD 51-900-1002-SKY.
